# SDR CA960826037

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Star Arm
- Part number: M3041
- Condition: Debonded
- Location: End Bushing
- Part time: 345 hours
- Component: Aerosp, 350A31190703
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT, VIBRATION LEVEL INCREASING AND GROUND RESONANCE ENCOUNTERED DURING LANDING  STAR ARM - BLUE POSITION - END BUSHING SLEEVE DEBONDED CAUSING IT TO WEAR INTO STAR ARM COMPOSITE MATERIAL  NO EVIDENCE OF DEBOND WAS FOUND AT LAST 100 HOUR INSPECTION.
